Skip to product information
1 of 1

storeofvitality.com

2x Solpadeine 12 Tablets – Fast Relief for Pain, Headache & Fever, Codeine

2x Solpadeine 12 Tablets – Fast Relief for Pain, Headache & Fever, Codeine

Regular price $98.00 USD
Regular price Sale price $98.00 USD
Sale Sold out
Taxes included. Shipping calculated at checkout.

Indications:
Solpadeine tablets contain 3 active substances: paracetamol – used as an analgesic (pain reliever) and antipyretic (fever reducer), codeine phosphate – used as an analgesic and caffeine, for the rapid relief of moderate to moderately severe pain.

This medicine contains codeine. Codeine belongs to a class of medicines called opioid analgesics, which relieve pain through their action. It can be used alone or in combination with other painkillers, such as paracetamol.

Codeine can be used for a short period of time in adolescents over 12 years of age, to relieve moderate pain, which is not relieved by other painkillers, such as paracetamol or ibuprofen taken alone.

By acting in your body in different ways, paracetamol and codeine combine to relieve pain, and caffeine increases the analgesic effect of paracetamol.

Solpadeine tablets are used to relieve mild to moderate pain from rheumatism, sciatica and lumbago.

Solpadeine tablets are recommended for the rapid relief of pain after sprains, pain from osteoarthritis, muscle pain, headache, migraine and neuralgia, menstrual pain, pain from sinusitis, post-surgical dental pain or after dental extractions, sore throat, pain associated with cold and flu symptoms and to reduce fever.

Contraindications:
Do not use Solpadeine:
- if you are allergic (hypersensitive) to paracetamol, caffeine, codeine, other opioid analgesics or any of the other ingredients of this medicine.

Precautions:
Before using Solpadeine, talk to your doctor or pharmacist.

Pregnancy and breast-feeding:
If you are pregnant or breast-feeding, think you may be pregnant or are planning to become pregnant, ask your doctor or pharmacist for advice before taking this medicine.

Pregnancy:
Epidemiological studies in pregnant women have not shown any toxic effects of paracetamol at the recommended doses, however codeine is not recommended during pregnancy. Therefore, Solpadeine is not recommended during pregnancy.

Breast-feeding:
Paracetamol and caffeine are excreted in breast milk, but not in clinically significant amounts.
Do not take codeine while breast-feeding. Codeine and morphine pass into breast milk.

Driving and using machines:
Solpadeine tablets may cause dizziness or drowsiness. You should not drive or use machines until you know how this medicine affects you.

How to use:
Always use this medicine exactly as your doctor or pharmacist has told you. Talk to your doctor or pharmacist if you are not sure.

Oral use.
Adults, elderly patients (with normal liver and kidney function):
The recommended dose is 1-2 tablets every 4-6 hours, if necessary.
Do not take at intervals of less than 4 hours and do not exceed 4 doses per day (8 tablets in 24 hours).

Do not exceed the recommended doses.
Do not take more than 8 tablets in 24 hours.

Elderly:
Frail or immobile elderly patients may require a reduced dose.

Children:
Solpadeine is contraindicated in children under 12 years of age for the symptomatic treatment of cough and/or cold. Solpadeine should not be given to children under 12 years of age due to the risk of severe breathing problems.

Adolescents aged 12-15 years:
Take 1 tablet every 6 hours. Do not exceed 4 doses, equivalent to 4 tablets.

Adolescents aged 16-18 years:
Take 1-2 tablets every 6 hours. Do not exceed 4 doses, equivalent to 8 tablets.

Adolescents aged 12-18 years:
Solpadeine is not recommended for use in adolescents aged 12 to 18 years with compromised respiratory function for the symptomatic treatment of cough and/or cold (see section 4.4)

Renal impairment:
When administering paracetamol to patients with renal impairment, it is recommended to reduce the dose and increase the minimum interval between each administration to at least 6 hours.

Hepatic impairment:
In patients with hepatic impairment or Gilbert's syndrome, the dose should be reduced or the interval between doses should be prolonged.
Avoid excessive caffeine in beverages such as coffee and tea. Excessive caffeine consumption may cause sleep disturbances, tremors and chest discomfort.

Duration of treatment:
This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, contact your doctor for advice.

If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

Composition:
- The active substances are paracetamol 500 mg, caffeine anhydrous 30 mg and codeine phosphate hemihydrate 8 mg.
- The other ingredients are: corn starch, pregelatinized starch, potassium sorbate, povidone, purified talc, magnesium stearate, microcrystalline cellulose, stearic acid.

Presentation:
12 tablets

Warning:
Read all of this leaflet carefully before you start using this medicine because it contains important information for you.

View full details